# SDR MASA2018080413450

- Difficulty date: August 4, 2018
- Submitted: August 5, 2018
- Operation: Air carrier
- Aircraft: N507MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10077
- Aircraft time: 38,333 hours, 27,984 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS FLASHLIGHT INOPERATIVE.  REPLACED THE FLASHLIGHT ASSY
